Alert archive / Delaware / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 197, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 25, 2025, 9:09 PM EDT for Kent County, New Castle County, Delaware; Kent County, Queen Anne's County, Maryland. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2025, 9:09 PM EDT (01:09 UTC)
- Expired
- Jul 25, 2025, 9:53 PM EDT
- In force
- 44 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kent County, DE, New Castle County, DE, Kent County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 58 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 716 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted.
918
WUUS51 KPHI 260109
SVRPHI
DEC001-003-MDC029-035-260215-
/O.NEW.KPHI.SV.W.0197.250726T0109Z-250726T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
909 PM EDT Fri Jul 25 2025
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Southwestern New Castle County in northern Delaware...
Northern Kent County in central Delaware...
Northeastern Queen Anne's County in northeastern Maryland...
Northeastern Kent County in northeastern Maryland...
* Until 1015 PM EDT.
* At 909 PM EDT, a severe thunderstorm was located over Delaney
Corner, or 10 miles south of Middletown, moving southeast at 20
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Dover, Smyrna, Camden, Clayton, Cheswold, Millington, Bowers,
Hartly, Rising Sun-Lebanon, Woodland Beach, Delaney Corner, Dover
Base Housing, Dover Speedway, Green Spring, Rising Sun, Massey,
Townsend, Wyoming, Kenton, and Little Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to damaging winds, frequent cloud to ground lightning is
occurring with this storm. Move indoors immediately. Remember, if
you can hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3938 7579 3938 7577 3941 7577 3934 7538
3905 7538 3922 7592
TIME...MOT...LOC 0109Z 297DEG 16KT 3930 7577
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gorse3 follow-up statements
173
WWUS51 KPHI 260124
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
924 PM EDT Fri Jul 25 2025
DEC001-003-MDC029-035-260215-
/O.CON.KPHI.SV.W.0197.000000T0000Z-250726T0215Z/
New Castle DE-Kent DE-Queen Anne's MD-Kent MD-
924 PM EDT Fri Jul 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTH CENTRAL NEW CASTLE...NORTHERN KENT...NORTHEASTERN QUEEN
ANNE'S AND EAST CENTRAL KENT COUNTIES...
At 923 PM EDT, a severe thunderstorm was located over Clayton, or 9
miles northwest of Dover, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Dover, Smyrna, Camden, Clayton, Cheswold, Millington, Bowers, Hartly,
Rising Sun-Lebanon, Woodland Beach, Green Spring, Rising Sun, Delaney
Corner, Dover Base Housing, Dover Speedway, Wyoming, Kenton, Little
Creek, Leipsic, and Rodney Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
&&
LAT...LON 3934 7538 3905 7538 3922 7592 3936 7567
TIME...MOT...LOC 0123Z 298DEG 21KT 3925 7565
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gorse442
WWUS51 KPHI 260140
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
940 PM EDT Fri Jul 25 2025
DEC003-MDC029-260149-
/O.CAN.KPHI.SV.W.0197.000000T0000Z-250726T0215Z/
New Castle DE-Kent MD-
940 PM EDT Fri Jul 25 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL NEW CASTLE AND
EAST CENTRAL KENT COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3928 7538 3905 7538 3919 7582 3930 7560
TIME...MOT...LOC 0139Z 306DEG 34KT 3915 7549
$$
DEC001-MDC035-260215-
/O.CON.KPHI.SV.W.0197.000000T0000Z-250726T0215Z/
Kent DE-Queen Anne's MD-
940 PM EDT Fri Jul 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHERN KENT AND NORTHEASTERN QUEEN ANNE'S COUNTIES...
At 939 PM EDT, a severe thunderstorm was located over Dover, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Dover, Smyrna, Camden, Clayton, Cheswold, Bowers, Hartly, Rising
Sun-Lebanon, Rising Sun, Dover Base Housing, Dover Speedway, Wyoming,
Kenton, Little Creek, Leipsic, Rodney Village, Kent Acres, and
Highland Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
&&
LAT...LON 3928 7538 3905 7538 3919 7582 3930 7560
TIME...MOT...LOC 0139Z 306DEG 34KT 3915 7549
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gorse583 WWUS51 KPHI 260153 SVSPHI Severe Weather Statement National Weather Service Mount Holly NJ 953 PM EDT Fri Jul 25 2025 DEC001-MDC035-260203- /O.CAN.KPHI.SV.W.0197.000000T0000Z-250726T0215Z/ Kent DE-Queen Anne's MD- 953 PM EDT Fri Jul 25 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KENT AND NORTHEASTERN QUEEN ANNE'S COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However gusty winds are still possible with this thunderstorm. LAT...LON 3928 7538 3905 7538 3919 7582 3930 7560 TIME...MOT...LOC 0151Z 297DEG 16KT 3912 7541 $$ Gorse
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 9:00 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 25, 9:00 PM EDT, 9 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 900 PM EDT Fri Jul 25 2025 .SYNOPSIS... A cold front sinks south across the area late tonight into Saturday morning as weak high pressure builds over New England. This front will lift back north as a warm front on Sunday, ahead of another cold front that will pass through later Sunday into Sunday night. High pressure returns for Monday and Tuesday, before yet another front passes through on Wednesday. High pressure returns to close out next week. && .NEAR TERM /THROUGH SATURDAY/... The remaining portions of the Severe Thunderstorm Watch and Heat Advisory were allowed to expire at 9 PM as the convection and heat have waned with the loss of daytime heating. Some scattered convection continues to linger, particularly across Delmarva. An isolated strong to potentially severe thunderstorm can't be completely ruled out in this area over the next couple of hours but convection should completely clear the area by around midnight. The cold front responsible for Friday's severe weather lingers well north and won't cross many areas until very late at night or early Saturday morning, so most of the region will remain in sticky 70s for lows. Front takes on a more back-door orientation on Saturday, finally allowing a noticeable air mass change. This should bring a more stable and overall more pleasant day, but dew points likely remain in the 70s across the Delmarva. 60s should reach Philly and some parts of northern NJ might drop into the 50s. However, the front will stall not far away, and as warmth and moisture start overriding it, a few showers or a t-storm might develop near where the boundary stalls close to our southern/western border. Highs mostly 80s with heat indices in the 90s. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... The Saturday night through Sunday night period will be the most unsettled portion of the forecast as several impulses aloft will be crossing through the area. Starting off with Saturday night, there will likely be a complex of showers and thunderstorms moving east toward the area Saturday night into early Sunday. PoPs have further increased to 40-70% across much of the region, greatest over eastern Pennsylvania. So, it does seem that this convection, albeit it will be decaying, should reach our area for the Saturday night period. Lows are expected to be in the upper 60s to mid 70s. Sunday and Sunday night remains the more active day of the weekend as another low pressure system impacts the area with a more pronounced shortwave aloft traversing across New England. This will lead to a warm front lifting north across the area early on Sunday before a cold front tracks through the area later Sunday into Sunday night. After the convection from Saturday night dies off, there should be a lull at least in the morning hours before a second round of convection develops in the afternoon ahead of the cold front. However, sunshine and instability looks rather limited as there isn't anticipated to be much clearing in between the two impulses. As a result, there is not anticipated to be much (if any) of a severe weather threat, instead, this looks to be more of a hydro threat given that PWATs will be in excess of 2.0-2.3". Meaning, that any given shower or thunderstorm will be capable of highly efficient rainfall rates. However, storm motion should be relatively quick as the front approaches, so looking at localized instances of flash flooding possible. WPC has maintained the MARGINAL risk for excessive rainfall for our entire area as a result. Convection will begin to wane into Sunday evening as the cold front crosses through the area later Sunday night. High temperatures will be in the 80s with lows in the 60s and 70s. && .LONG TERM /MONDAY THROUGH FRIDAY/... Little changes were made to the long term period as the first half of the week will remain hot & humid whereas the latter half of the week will be seasonably cool. To start out the week, high pressure will be in control as the area remains wedged in between frontal systems, so Monday is expected to be mostly sunny and dry. Tuesday will feature increasing heat and humidity causing chances for diurnal showers and thunderstorms to develop in the afternoon, especially north and west of the urban corridor. By Wednesday, another cold front looks to be on the horizon, crossing through the area later Wednesday night. This will bring a more widespread opportunity for showers and thunderstorms to the area. Some of the machine learning guidance is hinting at Wednesday possibly featuring some severe weather, so this will need to be monitored in the coming days. Otherwise, the Monday through Wednesday period will feature heat indicies around/in excess of 100 degrees, so will likely need to evaluate potential heat headlines for these days. As of now, the 'worst' day in terms of heat looks to be Tuesday. By Thursday and Friday, should begin to see some improvement around the area as the cold front moves offshore and strong high pressure sets up over the Great Lakes. This will usher in a much cooler and refreshing airmass from Canada, where our temperatures are expected to be as much as 5-10 degrees below average. Other than a few post- frontal showers around on Thursday, this period should be dry. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Still some lingering convection will result in a period of VCTS to start for KRDG/KABE/KTTN. That should clear out after 01z though, with VFR taking over for the rest of the night. Cannot rule out some patchy fog, reducing visibility down to MVFR levels. Highest chance (around 30%) at KRDG between 07z-11z, with around a 10-15% chance elsewhere. Added a TEMPO group to KRDG's TAF as a result, and kept everyone else prevailing VFR. Winds go from northwest to eventually north/northeast by Saturday morning and will hover around 3 to 8 kt or so. Moderate confidence. Saturday...Primarily VFR, though a few showers and isolated thunderstorms possible (20-30%) chance in the afternoon at all terminals. Given low chances and low confidence, kept any mention of thunder out of the TAFs for now. Winds out of the E/NE in the morning around 5-10 kt, becoming S/SE in the afternoon, still around 5-10 kt. Moderate confidence. Outlook... Saturday night through Sunday night...Mainly VFR conditions expected with sub-VFR conditions probable at times. Several chances for showers and thunderstorms on Saturday night and Sunday. Monday through Monday night...VFR. No significant weather expected. Tuesday through Wednesday...Primarily VFR with localized times of sub-VFR conditions. A chance for showers and thunderstorms on Tuesday and especially on Wednesday. && .MARINE... No marine headlines are expected through Saturday. South- southwest winds around 10-15 kt rest of today. Winds may occasionally gust up to 20 kt this evening along the northern NJ coast. Seas around 2-3 feet. Winds shift northeast overnight into Saturday at 10-15 kts with seas remaining 2-3 ft. Outlook... Saturday night through Wednesday...No marine headlines expected. Winds should largely remain 15 kt or less with seas around 2-3 feet. A chance for showers and thunderstorms expected on Saturday night, Sunday and Wednesday. Otherwise, fair weather. Rip Currents... For Saturday, the surface winds become northeast to east 10 to 20 mph. Breaking waves in the surf zone will average again around 2 to 3 feet. With the onshore flow and 2 to 3 foot breakers, elected with a MODERATE risk even with a period of 5 to 8 seconds. Winds are lighter and seas are lower at the Delaware Beaches. Thus, a LOW risk for rip currents is in place for Delaware. For Sunday, flow turns more southerly but light, only around 5 to 10 MPH. Seas decrease and breakers of only 1 to 2 feet are expected. Period will remain 5 to 8 seconds. As a result, a LOW risk for rip currents is in place at all beaches. For specific beach forecasts, visit weather.gov/beach/phi && .TIDES/COASTAL FLOODING... Due to the new moon occuring on July 24, some spotty minor coastal flooding may occur again with the high tide tonight into Saturday and Saturday night into Sunday. The most likely locations for any spotty minor tidal flooding are along the Delaware Bay, as well as around Cape May. No coastal flooding is anticipated along the northeastern portion of Chesapeake Bay. && .CLIMATE... Record highs were tied at Reading and Trenton with record highs broken at Allentown and Philadelphia. Rain cooled air will make it hard for any record high maximums to be set for July 26th. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...DeSilva NEAR TERM...AKL/Hoeflich/RCM SHORT TERM...DeSilva/Fitzsimmons LONG TERM...DeSilva/Fitzsimmons AVIATION...DeSilva/Hoeflich/RCM MARINE...DeSilva/Hoeflich/RCM TIDES/COASTAL FLOODING...WFO PHI CLIMATE...WFO PHI
Hazardous weather outlook, Jul 25, 4:06 AM EDT, 17 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 406 AM EDT Fri Jul 25 2025 MDZ012-015-019-020-260815- Kent MD-Queen Annes-Talbot-Caroline- 406 AM EDT Fri Jul 25 2025 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe thunderstorms with damaging wind gusts will be possible this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 25, 7:42 PM EDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
742 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM Tstm Wnd Dmg 1 E Mystic Island 39.56N 74.37W
07/25/2025 Ocean NJ 911 Call Center
Damage to powerlines at Radio Rd and
Playhouse Rd. Time estimated by radar.
&&
MJLLocal storm report, Jul 25, 7:44 PM EDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
744 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM Marine Tstm Wind 4 SW Holgate 39.50N 74.32W
07/25/2025 M52 MPH ANZ451 NJ Mesonet
Tuckerton NJ Wxnet.
&&
HoeflichLocal storm report, Jul 25, 7:54 PM EDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
754 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM Tstm Wnd Dmg 2 S Bethlehem Twp 40.63N 75.33W
07/25/2025 Northampton PA 911 Call Center
Powerlines downed causing live wire fire.
Time estimated by radar.
&&
MJLLocal storm report, Jul 25, 7:56 PM EDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
756 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM Tstm Wnd Dmg 2 SW Glendon 40.64N 75.26W
07/25/2025 Northampton PA 911 Call Center
Downed tree at Island Park Rd and Berger Rd.
Time estimated by radar.
&&
MJLLocal storm report, Jul 25, 8:13 PM EDT, 56 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
813 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Tstm Wnd Gst Philadelphia Internatio 39.88N 75.22W
07/25/2025 M62 MPH Philadelphia PA ASOS
Corrects previous tstm wnd dmg report from
Philadelphia International Airport.
Philadelphia International Airport recorded
a 54 kt wind gust.
0417 PM Tstm Wnd Dmg Bethlehem 40.63N 75.38W
07/25/2025 Northampton PA 911 Call Center
Trees and wires down. Time estimated from
radar.
0427 PM Tstm Wnd Dmg Hellertown 40.58N 75.34W
07/25/2025 Northampton PA 911 Call Center
Trees and wires down. Time estimated from
radar.
0702 PM Tstm Wnd Dmg 2 S Bethlehem Twp 40.63N 75.33W
07/25/2025 Northampton PA 911 Call Center
Powerlines downed causing live wire fire.
Time estimated by radar.
0705 PM Tstm Wnd Dmg 2 SW Glendon 40.64N 75.26W
07/25/2025 Northampton PA 911 Call Center
Downed tree at Island Park Rd and Berger Rd.
Time estimated by radar.
0420 PM Tstm Wnd Dmg Breinigsville 40.54N 75.63W
07/25/2025 Lehigh PA Trained Spotter
Multiple trees snapped about part way up
their trunks. Photo shared on social media.
Time estimated from radar.
0524 PM Tstm Wnd Dmg Springfield 39.93N 75.32W
07/25/2025 Delaware PA 911 Call Center
Trees and wires down. Time estimated from
radar.
0509 PM Tstm Wnd Dmg Solebury Twp 40.38N 75.01W
07/25/2025 Bucks PA Emergency Mngr
Tree down across railroad track crossing at
Aquetong Rd blocking train and vehicle
traffic. Time estimated from radar.
0349 PM Tstm Wnd Dmg Watchung 40.64N 74.45W
07/25/2025 Somerset NJ 911 Call Center
Trees and wires down in Watchung. Time
estimated from radar.
0503 PM Tstm Wnd Dmg Hillsborough Twp 40.50N 74.67W
07/25/2025 Somerset NJ 911 Call Center
Trees and wires down around Hillsborough
Township. Time estimated from radar.
0506 PM Tstm Wnd Dmg Montgomery Twp 40.46N 74.66W
07/25/2025 Somerset NJ 911 Call Center
Trees and wires down around Montgomery
Township. Time estimated from radar.
0600 PM Tstm Wnd Dmg Manchester Twp 39.96N 74.39W
07/25/2025 Ocean NJ Dept of Highways
Downed tree on NJ 70 near CR 539/Whiting New
Egypt Rd; all lanes closed. Time estimated
by radar.
0620 PM Tstm Wnd Gst 1 SSW Seaside Park 39.92N 74.08W
07/25/2025 M66 MPH Ocean NJ Mesonet
Seaside Park NJ WxNet.
0705 PM Tstm Wnd Dmg 2 WNW Eagleswood Twp 39.65N 74.35W
07/25/2025 Ocean NJ 911 Call Center
Powerlines damaged on CR 539. Time estimated
by radar.
0707 PM Tstm Wnd Dmg 1 E Mystic Island 39.56N 74.37W
07/25/2025 Ocean NJ 911 Call Center
Damage to powerlines at Radio Rd and
Playhouse Rd. Time estimated by radar.
0535 PM Tstm Wnd Dmg Millstone 40.22N 74.43W
07/25/2025 Monmouth NJ 911 Call Center
Trees and wires down. Time estimated from
radar.
0540 PM Tstm Wnd Dmg Freehold 40.26N 74.27W
07/25/2025 Monmouth NJ 911 Call Center
Trees and wires down. Time estimated from
radar.
0437 PM Tstm Wnd Dmg 2 W Holland Twp 40.59N 75.16W
07/25/2025 Hunterdon NJ Fire Dept/Rescue
Trees and wires down with debris in the road
way on Alfalfa Hill Road. Time estimated
from radar.
0508 PM Tstm Wnd Dmg 1 N Rosemont 40.45N 74.98W
07/25/2025 Hunterdon NJ Fire Dept/Rescue
Trees down on wires on Upper Creek Road.
Time estimated from radar.
0509 PM Tstm Wnd Dmg 1 W Sergeantsville 40.44N 74.95W
07/25/2025 Hunterdon NJ 911 Call Center
Several trees down around Delaware Township.
Time estimated from radar.
0543 PM Tstm Wnd Dmg Bordentown 40.15N 74.71W
07/25/2025 Burlington NJ 911 Call Center
Trees and wires down. Time estimated from
radar.
0604 PM Tstm Wnd Dmg 1 W Jobstown 40.04N 74.71W
07/25/2025 Burlington NJ Emergency Mngr
Wires down in Springfield. Time estimated
from radar.
0628 PM Tstm Wnd Dmg 2 W Shamong 39.77N 74.74W
07/25/2025 Burlington NJ Emergency Mngr
Wires down along Route 206 in Shamong. Time
estimated from radar.
0620 PM Marine Tstm Wind 1 S Seaside Park 39.92N 74.07W
07/25/2025 M66 MPH ANZ451 NJ Mesonet
Seaside Park NJ WxNet.
0624 PM Marine Tstm Wind 1 ESE Seaside Heights 39.94N 74.06W
07/25/2025 M45 MPH ANZ451 NJ Mesonet
Seaside Heights mesonet measured a 39 kt
gust.
0645 PM Marine Tstm Wind 1 SSE Bay Side 39.65N 74.21W
07/25/2025 M39 MPH ANZ451 NJ Buoy
LBI Island Surf buoy measured a 34 kt gust.
0709 PM Marine Tstm Wind 4 SW Holgate 39.50N 74.32W
07/25/2025 M52 MPH ANZ451 NJ Mesonet
Tuckerton NJ Wxnet.
0407 PM Tstm Wnd Dmg Allentown 40.59N 75.48W
07/25/2025 Lehigh PA 911 Call Center
Trees and wires down. Time estimated from
radar.
0357 PM Tstm Wnd Dmg 2 SSW Shartlesville 40.49N 76.12W
07/25/2025 Berks PA Fire Dept/Rescue
Tree down on South Northkill Road near the
golf course. Time estimated from radar.
0405 PM Tstm Wnd Dmg Centre Twp 40.48N 76.03W
07/25/2025 Berks PA Fire Dept/Rescue
Trees down in Centre Twp. Time estimated
from radar.
0407 PM Tstm Wnd Gst Reading Regional Airpor 40.38N 75.97W
07/25/2025 M56 MPH Berks PA ASOS
Reading Regional Airport gusted to 49 kt.
0415 PM Tstm Wnd Dmg Reading 40.33N 75.92W
07/25/2025 Berks PA Fire Dept/Rescue
Tree on wires with roadway blocked. Time
estimated from radar.
0420 PM Tstm Wnd Dmg Fleetwood 40.45N 75.82W
07/25/2025 Berks PA 911 Call Center
Trees on wires. Time estimated from radar.
0430 PM Tstm Wnd Dmg District Twp 40.45N 75.65W
07/25/2025 Berks PA Fire Dept/Rescue
Trees down. Time estimated from radar.
0432 PM Tstm Wnd Dmg Douglassville 40.26N 75.73W
07/25/2025 Berks PA Fire Dept/Rescue
Trees and wires down. Time estimated from
radar.
0236 PM Tstm Wnd Dmg Blairstown Twp 40.98N 74.96W
07/25/2025 Warren NJ 911 Call Center
Trees and wires down in Blairstown Twp. Time
estimated from radar.
0244 PM Tstm Wnd Dmg 3 NNE Hope 40.94N 74.94W
07/25/2025 Warren NJ Fire Dept/Rescue
Trees down on wires blocking roadway along
Ridgeway Avenue. Time estimated from radar.
0301 PM Tstm Wnd Dmg Roxbury Twp 40.88N 74.65W
07/25/2025 Morris NJ 911 Call Center
Trees and wires down. Time estimated from
radar.
0309 PM Tstm Wnd Dmg 1 NNE Denville Twp 40.90N 74.48W
07/25/2025 Morris NJ Fire Dept/Rescue
Trees and wires down along Cedar Lake Road.
Time estimated from radar.
0313 PM Tstm Wnd Dmg 1 SSW Brookside 40.79N 74.57W
07/25/2025 Morris NJ 911 Call Center
Trees and wires down. Time estimated from
radar.
0315 PM Tstm Wnd Dmg 1 S Denville Twp 40.88N 74.48W
07/25/2025 Morris NJ Local Official
NJTansit reported overhead wire issues due
to a downed tree on the Morris and Essex
Line between the Morristown and Dover
stations. Time estimated by radar.
0317 PM Tstm Wnd Dmg Parsippany 40.87N 74.44W
07/25/2025 Morris NJ Fire Dept/Rescue
Trees and wires down around Parsippany. Time
estimated from radar.
0321 PM Tstm Wnd Dmg 1 NNE Troy Hills 40.86N 74.39W
07/25/2025 Morris NJ Fire Dept/Rescue
Wires down along Ball Road and Hawkins Road
in Morris County. Time estimated from radar.
0452 PM Tstm Wnd Dmg Frenchtown 40.53N 75.06W
07/25/2025 Hunterdon NJ Fire Dept/Rescue
Tree down blocking the roadway in
Frenchtown. Time estimated from radar.
0422 PM Marine Tstm Wind Sea Bright 40.37N 73.97W
07/25/2025 M45 MPH ANZ450 NJ Mesonet
Sea Bright mesonet gusted to 39 kt.
&&Local storm report, Jul 25, 8:16 PM EDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
816 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM Waterspout 2 WNW Beach Haven 39.57N 74.27W
07/25/2025 ANZ451 NJ Broadcast Media
Video of a waterspout sent in on the backbay
of LBI. Time estimated from radar.
&&
HoeflichThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:06 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 54 min |
Nearby
Severe Thunderstorm Warnings in Delaware, 2025Severe Thunderstorm Warnings in Maryland, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.